# SDR DALA2025103107966

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,869 hours, 46,471 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MONITOR LOG FOR ER/A 619015-14AD REV A SECTION II.   COMPLY WITH SECTION II OF ER/A 619015-14AD (1275112)
